# SDR SWI2025F00749

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 50,107 hours, 33,112 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING RCVD IN CLIMB, QRH COMPLETED HOWEVER BOTH ENG BLEED VALVES CLOSED WITH LOSS OF PRESSURIZATION.  (FLIGHT 4994 - FILED CLOSED)PLEASE REFERENCE AML 1634464 AND 1635217 AND 1635200 AND 1633555 FOR ALL WORK ACCOMPLISHED. A/C OK FOR SERVICE.
